# SDR UHLA2014060600446

- Difficulty date: June 6, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 18,919 hours, 14,489 cycles
- System (JASC): 5240 · Service Doors
- Part: Attach Fitting
- Part number: 17069277003
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON  FWD OF UPPER SLIDE ATTACH POINT ON FWD SERVICE DOOR.  R & R ATTACH FITTING.
